About AEFI MR Vaccination.?
Good night,. Sorry to interrupt the time. R n r nI am a Midwifery student at the beginning of the semester. Got an assignment, can I ask for help? Hehe r n r nI got a case in AEFI MR vaccination which is again the main topic of public discussion. R n r n1. If the MR vaccine is injected after 6 days of dissolving is the effectiveness still the same? Is there any negative impact on the baby who was injected? R n2. Then if there is an error in dissolving the MR vaccine, for example it should be dissolved in 5cc of the available solvent, but because of the error of the processor, it is only dissolved less than that? For example 1,2,3 or 4cc. Could that be the cause of some AEFI cases regarding the MR Vaccine? R n r nThank you. Please help. Ehehe
Thank you for your question for HealthReplies.com
AEFI stands for Post-Immunization Follow-up, which is a series of symptoms that arise after the immunization process. The Indonesian Ministry of Health stated that the MR vaccine is safe for use in the immunization program. KOMNAS and KOMDA PP-KIPI have reviewed the AEFI reactions that occur frequently in Indonesia and are apparently not related to MR immunization.
AEFI can occur in all types of vaccines. To determine the cause of an AEFI reaction, the onset must be considered, which is the period from immunization until symptoms develop. In addition, pay attention to other suspected causes, besides immunization.
The causes of AEFI are divided into 5 groups based on etiological factors according to the WHO Western Pacific classification (1999), namely:
1. Program error or implementation technique. These errors can occur at various levels of immunization procedures, such as too many antigen doses, injection sites, injection methods, sterilization of syringes and needles, used needles, aseptic and antiseptic measures, contamination of vaccines and injection equipment, vaccine storage, use of vaccine residues. , type and amount of vaccine solvent, and not paying attention to the manufacturer's instructions.
2. Injection reactions. Direct injection reactions, such as pain, swelling, and redness at the injection site. Indirect injection reactions, such as fear, dizziness, nausea and syncope.
3. Vaccine induction (vaccine reaction). These adverse reactions have been well identified and listed in the written instructions for use by the vaccine manufacturer, as contra indications, special indications, special attention or various other specific actions and concerns including possible drug or other vaccine interactions. These instructions must be considered and responded to properly by the immunization operator.
4. The coincidence factor. The indicator of the coincidence factor is characterized by finding the same incident at the same time in a local population group with similar characteristics, but not getting immunized.
5. Unknown cause. If the reported incident or problem cannot be classified into one of the causes, then it is temporarily included in the unknown cause group.
Some of your questions fall into the category of AEFI causes, namely the category of program errors or implementation techniques. Some AEFI cases are related to immunization program and implementation techniques, which include errors in the vaccine storage, management and administration program. Suspicion of mismanagement needs to be considered, if there is a tendency for AEFI cases to recur with the same officers.
Thus, hopefully this is useful.